# SDR GTIA2018030902499

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 6,933 hours, 3,143 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN AT GATE F/A REPORTED DISTINCT EGG SMELL NOTED AFTER T/O AND IMMEDIATELY AFTER LANDING ALSO SMELL WAS ISOLATED TO AFT GALLEY AREA. PERFORMED TSM 05-50-00 RAN ENG 1&2 WITH CREW NO ODOR DETECTED A/C OK FOR SERVICE MOC NOTIFIED.
